# SDR 08FDEA01096

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 29993257200
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CONTROL PANEL DOOR HINGE HAS EXCESSIVE PLAY.  REMOVED FWD CARGO DOOR CONTROL PANEL DOOR TO FOM PER DC/MD-10 SRM 53-31-01; VOL II.  RECEIVED NEW HINGE P/N 2999325N, AND P/N ADA 3469-7, PO 544680.1.  ALODINED HINGE PER SRM 51-21-01; PARA 31; VOL II.   INSTALLED CONTROL PANEL DOOR PER SRM 51-31-01; VOL II.
